MathSciNet Relay Station
MathSciNet bibliographic data
MR1981162 65M20 (65L06 65M60)
Akrivis, Georgios; Karakashian, Ohannes; Karakatsani, Fotini Linearly implicit methods for nonlinear evolution equations. Numer. Math. 94 (2003), no. 3, 403–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement